# SDR HEEA0016122

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Tube
- Part number: 6895800
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  PISTON RING AREA OVERSIZED.    PART OVERHAULED ON WO NR L1742524.
